# SDR GTIA2020092835369

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 30,946 hours, 14,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PASSENGER CREW DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R1 PASSENGER CREW DOOR ASSIST BOTTLE, IAW AMM 52-10-00.  LEAK CHECK GOOD.
